# SDR DALA2021082505024

- Difficulty date: August 21, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,601 hours, 29,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 CORROSION ON MID LAVATORY PANEL STA 700-720 (INTERNAL AREA/RH SIDE) AT FWD CARGO COMPARTMENT (CCD). SUMMARY OF NRC: 00275. MID LAVATORY PANEL STA 700-720 INTERNAL DOUBLER AREA /RH SIDE WAS REPLACED PER B 757-200 SRM. (1920405)
